# SDR 2009FA0000974

- Difficulty date: October 20, 2009
- Submitted: November 20, 2009
- Operation: General aviation
- Aircraft: N119GB
- Make and model: Amtr AIRCAM
- Aircraft serial: AC132L
- Engine: Rotax ROTAX912ULS
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 892545
- Part serial: 0600476150
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH ENG PRIMER LINES AND FUEL PUMPS FAILED (PRIMER LINES DISINTEGRATED, FUEL PUMPS STARTED LEAKING) ALMOST SIMULTANEOUSLY AFTER 15 HRS EXPOSURE TO FUEL CONTAINING UP TO 10 PERCENT ETHANOL.  ENG DEALER STATED ON SEVERAL OCCASIONS THAT UP TO 15 PERCENT ETHANOL WAS OK.  THIS COULD BE A MAJOR SAFETY ISSUE FOR THESE ENGINE USERS.  MANY ACFT USING THESE ENGINES, ALSO EXPERIMENTAL ACFT.  THE USE OF AUTOMOTIVE GAS CONTAINING ETHANOL SHOULD BE CLARIFIED.  (K)
